English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Legendrian realization in convex Lefschetz fibrations and convex stabilizations

MPS-Authors
/persons/resource/persons234848

Akbulut,  Selman
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons234877

Arikan,  Mehmet F.
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Fulltext (public)

ArXiv_1211.5050.pdf
(Preprint), 217KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Akbulut, S., & Arikan, M. F. (2015). Legendrian realization in convex Lefschetz fibrations and convex stabilizations. Forum Mathematicum, 27(3), 1829-1847. doi:10.1515/forum-2013-6009.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1248-7
Abstract
There is no abstract available